Israel Journal of Mathematics

, Volume 69, Issue 1, pp 25–45

Degenerate principal series and invariant distributions

  • Stephen S. Kudla
  • Stephen Rallis
Article

Abstract

In this article we give a description of the tempered distributions on a matrix spaceMm,n(R) which are invariant under the linear action of an orthogonal groupO(p, q),p+q=m. We also determine the points of reducibility of the degenerate principal series of the metaplectic group Mp(n,R) induced from a character of the maximal parabolic with GL(n,R) as Levi factor. Finally, we identify the representation of MP(n,R) which is associated to the trivial representation ofO(p, q) under the archimedean theta correspondence.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© The Weizmann Science Press of Israel 1990

Authors and Affiliations

  • Stephen S. Kudla
    • 1
  • Stephen Rallis
    • 2
  1. 1.University of MarylandCollege ParkUSA
  2. 2.Ohio State UniversityColumbusUSA

Personalised recommendations